The number of divisors in an angle
Doklady Akademii Nauk, Tome 149 (1963) no. 3, pp. 513-515
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_3_a5,
author = {Laǐ Dyk Thin'},
title = {The number of divisors in an angle},
journal = {Doklady Akademii Nauk},
pages = {513--515},
year = {1963},
volume = {149},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_3_a5/}
}
Laǐ Dyk Thin'. The number of divisors in an angle. Doklady Akademii Nauk, Tome 149 (1963) no. 3, pp. 513-515. http://geodesic.mathdoc.fr/item/DAN_1963_149_3_a5/